# SDR IPXA10559489

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WEB UPPER CHORD IS CRACKED BS 488 RBL 10 WL 208.  REMOVED UPPER CHORD, FABRICATED & INSTALLED REPLACEMENT PER SRM 51-30-01-0G.
